Side effects of liposuction on the face (cheek laser)
Q: A woman in her mid-30s. Last summer, I received facial liposuction with a laser. I received the cheeks and chin, but as the swelling went away, the cheeks popped out as if they were pinched and swollen.
About six months after the surgery, I visited the hospital and consulted, and they said it looked like muscles.
They said that if you get liposuction injections four to five times every month, whether they are ppc injections or something on the protruding side of your face, you will enter.
Honestly, I can’t believe what the hospital said that caused this side effect. I don’t know if ppc injection is safe. What should I do?
A: Perhaps part of the fat is united. One of the side effects of liposuction is that it can become bumpy. Some of the fat may have remained, or some of the swelling may have been lumped together with blood and settled like flesh.
Treatment involves inhaling the area again or massaging the area while being injected with swelling.
PPC injections also have a fat-decomposing effect, and acuraser procedures are also effective.
It may be inconvenient right now, but it’s a condition that can be treated, so please consult with the hospital for treatment.